Follow
Alf Onshuus
Alf Onshuus
Professor of Mathematics, Universidad de los Andes
Verified email at uniandes.edu.co
Title
Cited by
Cited by
Year
Properties and consequences of thorn-independence
A Onshuus
The Journal of Symbolic Logic 71 (1), 1-21, 2006
972006
On dp-minimality, strong dependence and weight
A Onshuus, A Usvyatsov
The Journal of Symbolic Logic 76 (3), 737-758, 2011
752011
Additivity of the dp-rank
I Kaplan, A Onshuus, A Usvyatsov
Transactions of the American Mathematical Society 365 (11), 5783-5804, 2013
732013
Characterizing rosy theories
C Ealy, A Onshuus
The Journal of Symbolic Logic 72 (3), 919-940, 2007
712007
Definable groups and compact p-adic Lie groups
A Onshuus, A Pillay
Journal of the London Mathematical Society 78 (1), 233-247, 2008
422008
The independence property in generalized dense pairs of structures
A Berenstein, A Dolich, A Onshuus
The Journal of Symbolic Logic 76 (2), 391-404, 2011
312011
Stabilizers,-generics, and prc fields
S Montenegro, A Onshuus, P Simon
Journal of the Institute of Mathematics of Jussieu 19 (3), 821-853, 2020
27*2020
Embedded o-minimal structures
A Hasson, A Onshuus
Bulletin of the London Mathematical Society 42 (1), 64-74, 2010
222010
Definable groups in models of Presburger arithmetic
A Onshuus, M Vicaría
Annals of Pure and Applied Logic 171 (6), 102795, 2020
20*2020
Estimation of Seed Shadows Generated by Andean Woolly Monkeys (Lagothrix lagothricha lugens)
PR Stevenson, A Link, A Onshuus, AJ Quiroz, M Velasco
International Journal of Primatology 35, 1021-1036, 2014
192014
Stable types in rosy theories
A Hasson, A Onshuus
The Journal of Symbolic Logic 75 (4), 1211-1230, 2010
162010
Generic stability, forking, and þ-forking
D García, A Onshuus, A Usvyatsov
Transactions of the American Mathematical Society 365 (1), 1-22, 2013
152013
The algebraic numbers definable in various exponential fields
J Kirby, A Macintyre, A Onshuus
Journal of the Institute of Mathematics of Jussieu 11 (4), 825-834, 2012
132012
A note on stable sets, groups, and theories with nip
A Onshuus, Y Peterzil
Mathematical Logic Quarterly 53 (3), 295-300, 2007
132007
Solvable Lie groups definable in o-minimal theories
A Conversano, A Onshuus, S Starchenko
Journal of the Institute of Mathematics of Jussieu 17 (2), 441-452, 2018
102018
Thorn orthogonality and domination in unstable theories
A Onshuus, A Usvyatsov
Fund. Math 214 (3), 241-268, 2011
102011
Stable domination and weight
A Onshuus, A Usvyatsov
Annals of Pure and Applied Logic 162 (7), 544-560, 2011
92011
Thorn-forking in rosy theories
AA Onshuus
University of California, Berkeley, 2002
92002
On linearly ordered structures of finite rank
A Onshuus, C Steinhorn
Journal of Mathematical Logic 9 (02), 201-239, 2009
82009
Orthogonality and domination in unstable theories
A Onshuus, A Usvyatsov
arXiv preprint arXiv:0909.3753, 2009
82009
The system can't perform the operation now. Try again later.
Articles 1–20